Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

Review: Topics in the theory of random noise, Volume II by R. L. Stratonovich

Reviewed Work: Topics in the theory of random noise, Volume II by R. L. Stratonovich
Review by: A. J. Rainal
Quarterly of Applied Mathematics
Vol. 27, No. 2 (JULY 1969), pp. 288-289
Published by: Brown University
Stable URL: http://www.jstor.org/stable/43635952
Page Count: 2
  • Read Online (Free)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
288
    288
  • Thumbnail: Page 
289
    289